# SDR QXEA2017040300205

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 13,631 hours, 14,557 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Part number: 85217614004
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR IS HARD TO OPEN. INNER LINER IS CATCHING ON THE AFT SURROUND STRUCTURE. REPLACED THE LOWER SWING LINK IAW AMM 52-41-16-400-801.
